Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin Rash
Jul 25, 2003

Info: Viral Load undetectible T-cells 520 Taking Kaletra, AZT and Videx-EC Problem: I have developed a rash on my shoulders chest and back. The rash looks like little red bumps all over with an almost white head. I was at an opening to a club/restraunt a few days ago. The temperature was 110 outside and about 90 inside (Plus VERY humid). My point is, for about 4 hours I was sweating a lot in my jacket. I found a rash website and the rash looks a lot like Miliaria. Are there other HIV related rashes that it could be. Appreciate all the help you offer. BC

Response from Dr. Boyle

Given you T-cells and description of the rash, it is very unlikely to be HIV related. Since it developed after prolonged exposure to the heat and is in a shirt-like pattern, it may be a heat rash, an allergic reaction to something in your shirt or perhaps a mild folliculitis. If it does not resolve in short order, or if it spreads further, you should have someone take a look at it.



Previous
Skin rash
Next
Invirase and Body Aches

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement